Sur le principe de Dirichlet

S. Zaremba Cracovie

TBD mathscidoc:1701.33504

Acta Mathematica, 34, (1), 293-316, 1911.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:24 uploaded by actaadmin ] [ 69 downloads ] [ 0 comments ]
@inproceedings{s.1911sur,
  title={Sur le principe de Dirichlet},
  author={S. Zaremba},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203024032922213},
  booktitle={Acta Mathematica},
  volume={34},
  number={1},
  pages={293-316},
  year={1911},
}
S. Zaremba. Sur le principe de Dirichlet. 1911. Vol. 34. In Acta Mathematica. pp.293-316. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203024032922213.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved